On the completeness of the class of fixed size sampling strategies


Stenger, Horst ; Gabler, Siegfried


URL: http://ub-madoc.bib.uni-mannheim.de/19666
Document Type: Article
Year of publication: 1981
The title of a journal, publication series: Annals of Statistics
Page range: 229-232
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik I (N.N.)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Stenger, Horst ; Gabler, Siegfried (1981) On the completeness of the class of fixed size sampling strategies. Annals of Statistics Cleveland, Ohio 229-232 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item